Service by

Home Journal Issues Guide for Authors Editorial Board About Aims & Scope Editorial Contact


Case Report Open Access


High-dose cytarabine-associated cerebellar toxicity: A case report

Delcey Reachel Varghese, Dawnwin Joseph, Raghuveer Prabhu, Anila K N.

Abstract
High-dose arabinoside cytarabine is used as an effective regimen for post-remission acute leukemia and refractory leukemia treatment. Most commonly used regimen is 3 g/m2 IV over 1-3 h q12 h for a total of 8-12 doses. Major toxic effects associated with cytarabine are related to bone marrow, gastrointestinal tract, and nervous system. Acute cerebellar toxicity with ataxia and dysarthria is well-known adverse effect during high-dose cytarabine therapy. This case report describes about a patient with acute myeloid leukemia on high-dose cytarabine who developed ataxia and left-sided nystagmus as cerebellar toxicity. These symptoms persisted till 2 days after the termination of high-dose cytarabine the gradually improved with steroids. Patientís good response to methyl prednisolone illustrates immune-mediated mechanism of neurotoxicity.

Key words: High-dose Arabinoside Cytarabine; Acute Myeloid Leukemia; Neurotoxicity


 
ARTICLE TOOLS
Abstract
PDF Fulltext
Print this article Print this Article
How to cite this articleHow to cite this article
Export to
Export to
Related Records
 Articles by Delcey Reachel Varghese
Articles by Dawnwin Joseph
Articles by Raghuveer Prabhu
Articles by Anila K N
on Google
on Google Scholar
Article Statistics
 Viewed: 242
Downloaded: 84
Cited: 0


How to Cite this Article
Pubmed Style

Varghese DR, Joseph D, Prabhu R, N AK. High-dose cytarabine-associated cerebellar toxicity: A case report. Natl J Physiol Pharm Pharmacol. 2018; 8(1): 142-143. doi:10.5455/njppp.2018.8.0724818072017


Web Style

Varghese DR, Joseph D, Prabhu R, N AK. High-dose cytarabine-associated cerebellar toxicity: A case report. http://www.njppp.com/?mno=272003 [Access: January 23, 2018]. doi:10.5455/njppp.2018.8.0724818072017


AMA (American Medical Association) Style

Varghese DR, Joseph D, Prabhu R, N AK. High-dose cytarabine-associated cerebellar toxicity: A case report. Natl J Physiol Pharm Pharmacol. 2018; 8(1): 142-143. doi:10.5455/njppp.2018.8.0724818072017



Vancouver/ICMJE Style

Varghese DR, Joseph D, Prabhu R, N AK. High-dose cytarabine-associated cerebellar toxicity: A case report. Natl J Physiol Pharm Pharmacol. (2018), [cited January 23, 2018]; 8(1): 142-143. doi:10.5455/njppp.2018.8.0724818072017



Harvard Style

Varghese, D. R., Joseph, D., Prabhu, R. & N, A. K. (2018) High-dose cytarabine-associated cerebellar toxicity: A case report. Natl J Physiol Pharm Pharmacol, 8 (1), 142-143. doi:10.5455/njppp.2018.8.0724818072017



Turabian Style

Varghese, Delcey Reachel, Dawnwin Joseph, Raghuveer Prabhu, and Anila K N. 2018. High-dose cytarabine-associated cerebellar toxicity: A case report. National Journal of Physiology, Pharmacy and Pharmacology, 8 (1), 142-143. doi:10.5455/njppp.2018.8.0724818072017



Chicago Style

Varghese, Delcey Reachel, Dawnwin Joseph, Raghuveer Prabhu, and Anila K N. "High-dose cytarabine-associated cerebellar toxicity: A case report." National Journal of Physiology, Pharmacy and Pharmacology 8 (2018), 142-143. doi:10.5455/njppp.2018.8.0724818072017



MLA (The Modern Language Association) Style

Varghese, Delcey Reachel, Dawnwin Joseph, Raghuveer Prabhu, and Anila K N. "High-dose cytarabine-associated cerebellar toxicity: A case report." National Journal of Physiology, Pharmacy and Pharmacology 8.1 (2018), 142-143. Print. doi:10.5455/njppp.2018.8.0724818072017



APA (American Psychological Association) Style

Varghese, D. R., Joseph, D., Prabhu, R. & N, A. K. (2018) High-dose cytarabine-associated cerebellar toxicity: A case report. National Journal of Physiology, Pharmacy and Pharmacology, 8 (1), 142-143. doi:10.5455/njppp.2018.8.0724818072017



AUTHOR LOGIN

REVIEWER LOGIN

Indexed In

 

National Journal of Physiology, Pharmacy and Pharmacology is Indexed in -

EMBASE

Index Copernicus  (ICV 2016: 109)

Index Medicus for SEAR

CAB abstract/Global Health

CINAHL

Hinari

Google Scholar

ScopeMed

Ulrich’s International Periodical Directory

Indian Science Abstracts

Open J- Gate

Geneva Foundation for Medical Education and Research

NewJour

PSOAR

InformIndia

EBSCO Publishing Electronic Database

Genamics JournalSeek

ProQuest

Index Scholar

SafetyLit

Chemical Abstracts Service (CAS)

Gale's Health Reference Center

Gale Info Trac

Gale Academic Onefile

Ind Medica

Scirus

Scientific Publication Index

Scientific Resources Database

Recent Science Index

Scholarly Journals Index

Directory of Academic Resources

Elite Scientific Journals Archives

Current Index to Scholarly Journals

Digital Journals Database

Academic Papers Database

Contemporary Research Index

Ayush Web Portal

CiteFactor

 

 

 

 

 

 

Journal Membership

World Association of Medical Editors (WAME), Dallas, Texas, USA

 

Journal Listed in

ICMJE- International Committee of Medical Journal Editors

HIFA 2015 – Healthcare Information for All by 2015, Charlbury, Oxfordshire, UK 

 

 


The articles in this Journal are open access articles licensed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-sa/3.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.